Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 21, Pages 3479-3485
http://dx.doi.org/10.1155/IJMMS.2005.3479

The convergence of mean value iteration for a family of maps

1Department of Mathematics, Indiana University, Bloomington, IN 47405-7106, USA
2Institute of Numerical Analysis, P.O. Box 68-1, Cluj-Napoca 400110, Romania

Received 3 January 2005; Revised 6 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • M. Abbas, Safeer Hussain Khan, and B.E. Rhoades, “Simpler is also better in approximating fixed points,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 428–431, 2008. View at Publisher · View at Google Scholar
  • Charles Chidume, “Geometric properties of banach spaces and nonlinear iterations ABC,” Lecture Notes in Mathematics, vol. 1965, pp. 1–325, 2009. View at Publisher · View at Google Scholar